# SDR R61A20161114063

- Difficulty date: November 3, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 24,218 hours, 18,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17013414004
- Condition: Corroded
- Location: Low Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL DOUBLER ON BELLY PANEL 192CR. REMOVED AND REPLACED THE DOUBLER IAW SRM 51-41-02.
